Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Patches of itchy, red skin on testicles and anus. What is this?

Hello im 22 years of age, male, not many sexual partners... no sex for the past 2 months. ive noticed patches of itchy, red skin on the sack ( sometimes it flakes or peels) and around the anus , and its driving me crazy cause its hindering when i go out.i did have mild eczema when i was younger but its hasnt reoccurred since i was 9 or 10. ive never had this before and its not pleasant to look at and very uncomfortable. what is this ? what can i do to prevent it? will it reoccur? any home solutions so i dont have to embarrass myself in a clinic?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi i think it is neurodermatitis or scrotal can be due to dry skin or due toexcessive moisture over the scrotum.apply a moisteriser with momate f in the morning and micanazole gel in the night along with atarax 25 mg at night.antibiotic twice daily and flucanozole weekly once for 4 weeks can cure it
Answered: Wed, 2 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor